Answered by: Dr Nur Syuhada binti Zulkifli
Hi…i am hiv patient and already starting the treatment…can i take herbal medication for my sexual improvement while receiving haart therapy for hiv?
Hello and good afternoon.
Thank you for your question.
Based on your question, I understand that you are worried about your situation. I will try to help you.
For your information, taking herbal medicines alongside prescription drugs may cause adverse drug interactions .The most common adverse reaction reported are elevated liver enzymes, gastrointestinal disturbances and kidney damage.This is because the active ingredients in the herbal medication could possibly interfere with your HAART medications.
Therefore I highly recommend you speak to your doctor regarding your situation to provide you with the safest and best route of care to manage your condition as a whole, taking into account the various factors mentioned above and more. You can contact our doctor online for further information and treatment.
I hope this answer helps you. Thank you.
Click here to speak to a doctor